# SDR UALA2011081004190

- Difficulty date: August 10, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 500L FRAME & CHORD IS BROKEN OUT BETWEEN STR 17L & STR 18L.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED FRAME & CHORD & REPLACED WITH NEW FRAME SECTION, PN 143N1024-29, AND FABRICATED FRAME CHORD, PN 143N1026-35 AND FRAME DOUBLER, PN 143N1027-1 PER BACO DWG 143N1024, 143N1026, AND 143N1027 AND INSTALLED PER BACO DWG 143N1004 ON NON ROUTINE 20004.
